Elvegra 180 mg Tablet


Overview

Uses of Elvegra Tablet
Elvegra 180 mg Tablet is used in the treatment of allergy symptoms. It relieves the symptoms that occur due to long-term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling and rashes.
Elvegra Tablet side effects
Common
  • Headache
  • Drowsiness
  • Nausea
  • Dizziness
How to use Elvegra Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Elvegra 180 mg Tablet is to be taken empty stomach.
How Elvegra Tablet works
Elvegra 180 mg Tablet is an antihistaminic medication. It treats allergy symptoms such as such as itching, swelling, and rashes by blocking the effects of a chemical messenger (histamine) in the body.
Elvegra Tablet related warnings
Alcohol
CAUTION
Elvegra 180 mg Tablet may cause excessive drowsiness and calmness with alcohol.
Pregnancy
WEIGH RISKS VS BENEFITS
Elvegra 180 mg Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
SAFE
Elvegra 180 mg Tablet is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Because of low milk levels and lack of sleepiness, use of Elvegra 180 mg Tablet would not be expected to cause any adverse effects in breastfed babies.
Driving
SAFE
Elvegra 180 mg Tablet does not usually affect your ability to drive.
Kidney
CAUTION
Elvegra 180 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Elvegra 180 mg Tablet may be needed. Please consult your doctor.
May cause excessive sleepiness in patients with end stage kidney disease.
Liver
Elvegra 180 mg Tablet is probably safe to use in patients with liver disease. Limited data available suggests that dose adjustment of Elvegra 180 mg Tablet may not be needed in these patients. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Elvegra 180 mg Tablet
₹14.8/Tablet
Allegra 180mg Tablet
Sanofi India Ltd
₹17.98/Tablet
21% costlier
Histafree 180 Tablet
Mankind Pharma Ltd
₹12.64/Tablet
save 15%
₹16.44/Tablet
11% costlier
Fexova 180mg Tablet
Ipca Laboratories Ltd
₹17.3/Tablet
17% costlier
Histakind 180mg Tablet
Mankind Pharma Ltd
₹10/Tablet
save 32%

Expert Advice

  • Elvegra 180 mg Tablet helps with the symptoms of allergies such as itching, redness, and rashes.
  • It is less likely to make you feel sleepy than some other similar medicines.
  • It works best when taken regularly, even before symptoms appear.
  • Do not take it with any fruit juices (such as apple, orange, or grapefruit) as they might make the drug less effective.
  • It may cause nausea. Stick to simple meals and don't eat rich or spicy food.
  • Avoid using antacids within 30 minutes before or after taking this medicine. It can make it harder for your body to absorb this medication.

Interaction with Drugs

Taking Elvegra with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Eurolam, Tenzo, Indolam
MODERATE
Brand(s): Arthrox
MODERATE
Brand(s): Equblam
MODERATE
Brand(s): Konit
MODERATE
Brand(s): Risure
MODERATE
Brand(s): Zuroxy, Roxilim, Rox Thro
MODERATE
Brand(s): Histiwel
MODERATE
Brand(s): Panik
MODERATE
Brand(s): Psycopan
MODERATE
Brand(s): Dizapam
MODERATE

Patient Concerns

Questions Related to Elvegra

Allergy symptoms like allergic arthritis sneezing and runny nose in the morning and headache
Dr. Sfurti Mann
Diabetes Specialist
Take tab Dolo sos Tab pantop before breakfast Tab montair LC at nightGet CBC ESR IgE levels tested and chest examined by a md doctor
Do you have any questions related to Elvegra 180 mg Tablet?

FAQs

Q. Can I take Elvegra for an allergic reaction?
Elvegra is an antihistaminic drug. Elvegra is used to treat the symptoms of hay fever (seasonal allergic rhinitis) such as sneezing, itchy and runny nose and red, itchy and watery eyes and Elvegra 180mg is used for long term allergic skin reactions (chronic idiopathic urticaria) such as itching, swelling, and rashes. Please consult your doctor before taking Elvegra for any allergic reaction.
Q. Is Elvegra a stimulant?
Elvegra is not a stimulant. It belongs to a group of medicines known as antihistamines.
Q. Is Elvegra better than cetirizine?
Both cetirizine and Elvegra are antihistamines. Both medications work well for the treatment of seasonal hay fever and urticaria, but their effect may vary upon individual response. Cetirizine has shown to produce greater relief of seasonal allergic rhinitis symptoms than Elvegra at 12 hours postdose. Always consult your doctor regarding its use.
Q. Can I take Elvegra for hives (urticaria)?
Urticaria, commonly known as hives can be acute or chronic. Elvegra 180mg is used to relieve symptoms like itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). Talk to your doctor for the treatment of hives.
Q. Can I take Elvegra for itchy skin?
Elvegra is used to relieve symptoms like itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). If you are suffering from itchy skin, please consult your doctor before taking any medicines as it requires proper diagnosis and treatment.
Q. Can I take Elvegra for food allergy?
It is not recommended to use Elvegra for food allergy.
Q. Can I take Elvegra for a rash?
Elvegra is used to relieve itching, swelling, and rashes that occur with long term allergic skin reactions (chronic idiopathic urticaria). If you are suffering from itchy skin, please consult your doctor before taking any medicines as it requires proper diagnosis and treatment.
Q. Can I take Elvegra for wasp sting?
It is not recommended to use Elvegra for the wasp sting.
Q. Can I take Elvegra for a bee sting?
It is not recommended to use Elvegra for bee sting.
Q. Can I take Elvegra for mosquito bites?
It is not recommended to use Elvegra for mosquito bites.
Q. Does Elvegra keep you awake?
Elvegra can cause sleepiness as a side effect. However, Elvegra can also cause difficulty in sleeping (insomnia) and sleeping problems in some people. The effect of Elvegra on sleep is variable.
Q. Does Elvegra cause weight gain?
Elvegra is not reported to cause weight gain. Please consult your doctor if you experience weight gain after taking Elvegra.
Q. Does Elvegra stop itching?
Elvegra can help to stop itching associated with hay fever (seasonal allergic rhinitis) and long term allergic skin reactions (chronic idiopathic urticaria). Please consult your doctor before taking any medicine for itching as it may require a proper diagnosis of the underlying disease and treatment.
Q. Does Elvegra expire?
Yes, Elvegra does expire. All the medicines come with an expiry date mentioned on the pack. You must check the expiry date before using any medicine.
Q. Does Elvegra cause dementia?
Elvegra is not known to cause dementia. Please consult your doctor if you have any signs and symptoms of dementia as it would require proper diagnosis and management.
Q. Does Elvegra raise blood sugar?
Elvegra is not known to raise blood sugar. Please consult your doctor if you have increased blood sugar after taking Elvegra.
Q. Does Elvegra effect blood pressure?
Elvegra is not known to effect blood pressure. Please consult your doctor if you experience blood pressure changes after taking Elvegra.
Q. Does Elvegra cause insomnia?
Elvegra can cause difficulty in sleeping (insomnia) as a side effect. However, Elvegra can also cause sleepiness in some people. The effect of Elvegra on sleep is variable. Talk to your doctor in case you experience sleep problems while taking Elvegra.
Q. Does Elvegra contain codeine?
Elvegra does not contain codeine. However, always check the label of a drug for the complete list of all ingredients in a medicine.
Q. Does Elvegra effect the contraceptive pill (birth control pill)?
Elvegra hydrochloride has not shown to effect the contraceptive pill. However, please consult your doctor before taking Elvegra if you are already taking contraceptive pills.
Q. Is Elvegra a steroid?
Elvegra is not a steroid. Elvegra belongs to a group of medicines known as antihistamines.
Q. Is Elvegra better than cetirizine?
Elvegra and cetirizine belong to the same class of medicines known as antihistamines with similar action. However, Elvegra is non-sedative while cetirizine does cause some sedation. Also, their effect may vary upon individual response. Always follow doctor's advice regarding its use.
Q. Is Elvegra safe?
Elvegra is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Does Elvegra make you feel drowsy?
Drowsiness is a common side effect of Elvegra. Please consult your doctor if you experience excessive drowsiness after taking Elvegra.
Q. Is Elvegra over the counter?
Elvegra is not an over the counter (OTC) product. It is a prescription medicine.
Q. Is Elvegra a decongestant?
Elvegra is not a decongestant. Elvegra belongs to a group of medicines known as antihistamines and is used to relieve symptoms of seasonal allergic rhinitis and allergic skin reactions (chronic idiopathic urticaria). Decongestants are medicines that relieve congestion by reducing swelling, inflammation and mucus formation in the nose making it easier for a person to breathe. Their main action is activation of alpha-adrenergic receptors which vasoconstricts (narrows) blood vessels. Examples of decongestants are pseudoephedrine and phenylephrine.
Q. Is Elvegra anticholinergic?
Elvegra is not an anticholinergic. Elvegra belongs to a group of medicines known as antihistamines.
Q. Is Elvegra a stimulant?
Elvegra is not a stimulant. Elvegra belongs to a group of medcines known as antihistamines and is used to relieve symptoms of seasonal allergic rhinitis and allergic skin reactions (chronic idiopathic urticaria).
Q. Can I take Elvegra with cetirizine?
Elvegra and cetirizine both belong to the same group of medicines known as antihistamines with similar action. Although there are no reported drug interactions, please consult your doctor before taking these two medicines together.
Q. Can I take Elvegra with loratadine?
Loratadine will increase the level or effect of Elvegra by decreasing its metabolism (breakdown). Please consult your doctor before taking these two medicines together.
Q. Can I take Elvegra with omeprazole?
Elvegra can be taken with omeprazole. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Elvegra with citalopram?
Elvegra can be taken with citalopram. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Elvegra with prednisone?
Elvegra can be taken with prednisone. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Elvegra with amoxicillin?
Elvegra can be taken with amoxicillin. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Elvegra while having high blood pressure?
Elvegra does not effect blood pressure. Always share your medical history with your doctor before taking any medicines.
Q. Can I take Elvegra with paracetamol?
Elvegra can be taken with paracetamol. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Q. Can I take Elvegra with ibuprofen?
Elvegra can be taken with ibuprofen. No drug-drug interactions have been reported between the two. However, interactions can occur. Please consult your doctor before taking the two medicines together.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 26th Oct 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Khasra - 176/1, Neb Sarai, IGNOU Road, Near Master Mind Public School, New Delhi - 110068, India
One of the following licensed pharmacy from the nearest location with deliver Elvegra 180mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: RHS, HSP, NLG, THP, HEX, ADE, PTI, OWI, HTV, LHA, EPR, AAR, OMV, KHH, MLC, SBA, SIO, RKS, FGH, NVL, USF, MDO, ANP, RTL, GTF, GMA, HGI, GEO, SWP, CRN, NBG, LKK, RGH, KAL, NFP, SWA, HPC, JSL, SNL, PRC, HTS, KNH, MAP, AYN, OBS, JLI, HPP, AMR, HMP, VSC, TRP, SGC, SBN, QTM, DVH, AAA, LAG, GFL, NNH, SBL, MPC, BTM, TSS, IAD, BNT, SHC, HAT, DAD, UPA, PLT, DLP, PRL, ADF, JVO, VOP, WAD, ASP, SMS, SAF, RUS, RDR, LHP, BAL, MBP, RHW, KHC, BSL, SPV, YAG, ABL, ALC, NTL, BAP, SVS, BDN, MIL, ANS, MGL, AVC, GLM, KHP, UHP, HCP, RAC, DAO, HZF, JJE, RVC, SCP, RSS, APS, RVA, 4IT, MIP, PEN, CMC, BRC, USM, VTR, PAP, UMP, TOM, NVY, AHP, SSS, NPS, TAT, KBC, IPL, FRS, DGN, ALY, DZY, CZT, GBB, RDH, PWN, APT, HBV, NLC, BLS, NLP, PHC, PRT, IAH, WHP, PHN, GPT, HLT, EEC, SLC, RTN, DYG, GTC, RWP, SGA, SBC, MDI, OIP, HNP, PSE, LIP, DHR, IMC, DPL, GBL, ENP, VMH, SYN, PPR, HLP, EVP, WDE, XPR, SSI, DFP, MDN, HIP, SOF, EAN, SJP, ARD, CMD, PSF, SHN, ISI, AMM, AVL, AFT, SHD, DPP, SAH, ZPR, VHP, FIP, ADT, SPF, JVN, KRR, ZEL, STO, WHL, ZVP, AYM, AXM, TPN, KIM, VRS, MDH, BJR, CPK, IPP, OLT, CLT, GLD, QLF, SAA, MJT, RMR, WPL, BHM, MKT, GGL, 2ML, KIS, RHL, CNE, RYL, JHC, BLE, MFN, OHM, ANT, PRN, ATL, SCH, 9MM, ESY, SHG, VUR, RSA, PNQ, NDP, AGT, NPH, STS, LCC, LMS, MNS, VJS, MRS, BMJ, SNH, GHR, PNT, UVD, BLP, MSD, NXT, EQN, AYU, BHS, VAF, HWS, AAY, SDM, MAX, NTB, RPI, BBN, RRP, EMB, BNC, GDA, SVH, KHD, ATP, KMC, DYL, GPP, EPS, SMN, OWP, FRM, STA, NWP, GHC, JBT, AVS, PMA, BKB, BGS, AVW, 1MH, BJP, NEO, NEW, RWL, CTP, OWN, MOM, MAM, NXG, AMH, SPD, DLY, VDH, BDI, RPA, PVP, SGH, BBS, AVB, VSL, XMX, MKE, RPC, GBC, DRA, SNG, KCI, KLC, ZVO, NNP, PTP, RPP, BHA, O4O, WSI, PRE, VEM, DHP, FTP, HSM, CHP, SLN, NSL, JIV, MTD, BSN, ABP, TAP, TNH, VVN, GNC, INC, BIO, SRG, MTM, BHP
MRP
148
10 tablets in 1 strip
ADD TO CART
Best Price ₹118.4
20% OFF
Use Coupon HEALTH1020 during checkout